# SDR 96ZZZX3797

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32MS
- Make and model: Doug DC3
- Aircraft serial: 4978
- Engine: Pwa R183090D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: PD12FS
- Condition: Malfunction
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WILL NOT IDLE, DIES/RESTARTS OK.  WILL NOT TAKE THROTTLE.  WANTS TO BACKFIRE THROUGH CARBURETOR.  REMOVED CARBURETOR.  REPLACED WITH OVERHAULED UNIT.
